# SDR SWAA2023031512987

- Difficulty date: March 6, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 33,840 hours, 15,656 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Channel
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT C CHANNEL BROKEN UNDER PANEL 561AB MARKED<[01] REMOVED AND REPLACED C CHANNEL BRACKET PER SRM 51-40-02
